Web of Science: 1 cites, Scopus: 1 cites, Google Scholar: cites
Periodic solutions of some classes of continuous second-order differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)

Data: 2017
Resum: We study the periodic solutions of the second-order differential equations of the form ẍ ± xn = µf (t), or ẍ ± $n = µf (t) are only continuous in t and locally-Lipschitz in x. $n = µf (t), where n = 4, 5, . . . , f (t) is a continuous T -periodic function Z T such that f (t)dt 6= 0, and µ is a positive small parameter. Note that the differential equations ẍ ± xn = µf (t) are only continuous in t and smooth in x, and that the differential equations ẍ ±.
Ajuts: Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-568
Ministerio de Economía y Competitividad MTM2013-40998-P
European Commission 316338
European Commission 318999
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Averaging theory ; Periodic solution ; Second order differential equations
Publicat a: Discrete and Continuous Dynamical Systems. Series B, Vol. 22 Núm. 2 (2017) , p. 477-482, ISSN 1553-524X

DOI: 10.3934/dcdsb.2017022


Postprint
7 p, 266.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-11-28, darrera modificació el 2021-09-29



   Favorit i Compartir